# SDR SCNA20201117313

- Difficulty date: November 1, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Chafed
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD MAIN FLAP HAS MINOR WEAR ON TORQUE TUBE AT INBOARD SIDE WITH MISSING CIC AND PRIMER.  REWORK/REPAIR ACCOMPLISHED FOR TORQUE TUBE, IAW ENGINEERING TASK CARD 737-53-1264-01-GROUP 2.
